Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 12, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Apr 17, 2016, 4:23 AM CDT for Parker County, Wise County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2016, 4:23 AM CDT (09:23 UTC)
- Expired
- Apr 17, 2016, 7:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Parker County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 67 km from the middle of the area, began a volume at 09:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.4 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 315 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1221 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.9
The text
As transmitted.
988
WGUS54 KFWD 170923
FFWFWD
TXC367-497-171215-
/O.NEW.KFWD.FF.W.0012.160417T0923Z-160417T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
423 AM CDT SUN APR 17 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
PARKER COUNTY IN NORTH CENTRAL TEXAS...
WISE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 715 AM CDT
* AT 422 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN FALLING ACROSS
THE WARNED AREA. AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE. THIS
RAINFALL WILL LEAD TO EXCESSIVE WATER RUNOFF AND CAUSE FLASH
FLOODING. LOW-LYING AREAS ARE MOST VULNERABLE TO RAPIDLY RISING
WATER. SOME LOW-WATER CROSSINGS MAY FLOOD AND BECOME IMPASSABLE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WEATHERFORD...MINERAL WELLS...AZLE...DECATUR...BRIDGEPORT...BRIAR...PECAN
ACRES...WILLOW PARK...RENO...SPRINGTOWN...HUDSON OAKS...ALVORD...NEW
FAIRVIEW...AURORA...BOYD...CHICO...PARADISE...COOL...BOONSVILLE AND
MINERAL WELLS STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3343 9738 3299 9748 3299 9754 3272 9755
3272 9806 3300 9805 3300 9792 3343 9791
$$
661 follow-up statement
192
WGUS74 KFWD 171207
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
707 AM CDT SUN APR 17 2016
TXC367-497-171215-
/O.EXP.KFWD.FF.W.0012.000000T0000Z-160417T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PARKER TX-WISE TX-
707 AM CDT SUN APR 17 2016
...THE FLASH FLOOD WARNING FOR PARKER AND WISE COUNTIES WILL EXPIRE
AT 715 AM CDT...
THE HEAVIEST RAINFALL IN THE WARNED AREA HAS ENDED...ALTHOUGH LIGHT
RAIN WILL CONTINUE THROUGH THE MORNING HOURS. FLASH FLOODING IS NO
LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO HEED ANY
REMAINING ROAD CLOSURES.
LAT...LON 3343 9738 3299 9748 3299 9754 3272 9755
3272 9806 3300 9805 3300 9792 3343 9791
$$
STALLEYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 17, 12:03 AM CDT, 4 hours 20 minutes earlier.
Area forecast discussion, Apr 17, 12:03 AM CDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1203 AM CDT SUN APR 17 2016 .AVIATION... MVFR CEILINGS WILL REMAIN IN PLACE ACROSS MOST OF THE REGION OVERNIGHT WITH CEILINGS FALLING BELOW 1000 FT BY SUNRISE SUNDAY. IFR CEILINGS WILL PREVAIL AT ALL TAF SITES SUNDAY AND SUNDAY NIGHT WITH MVFR VISIBILITIES. THUNDERSTORMS WILL CONTINUE TO DEVELOP WEST OF THE TAF SITES THROUGH THE OVERNIGHT HOURS AND SHOULD APPROACH ALL NORTH TEXAS TERMINALS AROUND SUNRISE SUNDAY. STORMS WILL BE POSSIBLE OFF AND ON THROUGH THE DAY AND EVENING SUNDAY WITH THE BEST COVERAGE SUNDAY AFTERNOON AND EVENING. A STRONG AND GUSTY EAST TO SOUTHEAST WIND WILL CONTINUE OVERNIGHT THROUGH SUNDAY MORNING. THESE WINDS MAY CAUSE SOME CROSSWIND ISSUES ON NORTH/SOUTH RUNWAYS. WIND SPEEDS OVERNIGHT WILL RANGE FROM 16 TO 23 KNOTS SUSTAINED WITH SOME GUSTS AROUND 30 KNOTS POSSIBLE. 79 && .UPDATE... ISOLATED TO SCATTERED SHOWERS WITH A THUNDERSTORM OR TWO HAVE BEEN PERSISTING MUCH OF THE EVENING TO THE WEST OF INTERSTATE 35/35W. THESE SHOWERS ARE QUICKLY MOVING NORTH AND SO FAR PRODUCING LIGHT RAINFALL AMOUNTS. SEVERE STORMS WITH A THREAT FOR TORNADOES HAVE REMAINED IN WEST TEXAS AND THE TEXAS PANHANDLE THIS EVENING...FORMING NEAR A STATIONARY DRYLINE WHERE ALSO THE BEST LARGE SCALE LIFT IS OCCURRING FROM A LARGE UPPER LEVEL LOW OVER COLORADO AND NEW MEXICO. THESE STORMS ARE EXPECTED TO CONGEAL INTO ONE OR TWO LINES THAT MOVES EAST...REACHING NORTH AND CENTRAL TEXAS BETWEEN MIDNIGHT AND 3 AM. ADDITIONAL SHOWERS AND STORMS WILL LIKELY ALSO FORM AHEAD OF THE LINE...MOVING NORTH IN THE MEAN FLOW. THIS LINE OF STORMS WILL CONTINUE SLOWLY MOVING EAST OVERNIGHT...APPROACHING THE I-35 CORRIDOR AROUND SUNRISE...OR POSSIBLY EVEN A LITTLE AFTER. HEAVY RAINFALL WILL BE A THREAT TO THE WEST OF INTERSTATE 35 OVERNIGHT AND THEN THE THREAT FOR HEAVY RAINFALL WILL CONTINUE SPREADING EAST DURING THE DAY ON SUNDAY. AS THE LINE OF STORMS APPROACHES OUR WESTERN COUNTIES LATE TONIGHT...A THREAT FOR SEVERE STORMS WILL EXIST BUT THE THREAT FOR SEVERE WEATHER IS EXPECTED TO WEAKEN THROUGH THE OVERNIGHT HOURS AND AS THE STORMS MOVE FARTHER EAST. INSTABILITY VALUES OVERNIGHT ARE NOT OVERLY IMPRESSIVE FOR STRONG UPDRAFTS DUE TO THE DISTRIBUTION OF CAPE IN A TALL AND SKINNY MANNER ON FORECAST SOUNDINGS. HOWEVER...BULK SHEAR VALUES SUPPORT THE POTENTIAL FOR ROTATING UPDRAFTS. DAMAGING WINDS WILL BE THE MAIN THREAT BUT A LOW TORNADO THREAT WILL ALSO EXIST DUE TO SURFACE WINDS BACKED TO THE EAST ACROSS THE REGION RESULTING IN SIGNIFICANT LOW LEVEL SHEAR AND NICELY CURVED HODOGRAPHS. THE HAIL THREAT IS ALSO LOW AND LARGE HAIL IS NOT EXPECTED DUE TO A LACK OF STEEP LAPSE RATES. FOR THE UPDATE...MADE MINOR ADJUSTMENTS TO POPS OVERNIGHT AND OVERNIGHT LOW TEMPERATURES. ALSO ADDED A MENTION OF SEVERE STORMS TO THE ZONE FORECAST FOR WESTERN COUNTIES TONIGHT AND MUCH OF THE AREA TOMORROW/SUNDAY. JLDUNN && .PREV DISCUSSION... /ISSUED 331 PM CDT SAT APR 16 2016/ AN UPPER LEVEL LOW CURRENTLY OVER WESTERN NEW MEXICO WILL CONTINUE TO BE THE MAIN WEATHER MAKER FOR THE NEXT SEVERAL DAYS. THIS LOW WILL GENERALLY DRIFT NORTHWARD TOWARD NORTHWEST COLORADO/ NORTHEAST UTAH/SOUTHWEST WYOMING BY MONDAY MORNING. A SERIES OF SHORTWAVES WILL ROTATE AROUND THIS LOW THROUGH THE EARLY PART OF THE WEEK BEFORE THE LOW SHIFTS EASTWARD ACROSS THE NORTHERN AND CENTRAL PLAINS BY MIDWEEK. THE UPPER LOW WILL OPEN UP AND MOVE INTO THE OHIO VALLEY LATE WEEK. HOWEVER...WITH GENERALLY SOUTHERLY LOW LEVEL FLOW CONTINUING AND THE UPPER FLOW ALLOWING WEAK DISTURBANCES TO MOVE ACROSS THE REGION...20 TO 40 PERCENT POPS WILL CONTINUE INTO NEXT WEEKEND. DESPITE THE CLOUD COVER...TEMPERATURES TODAY MANAGED TO WARM INTO THE UPPER 60S TO UPPER 70S ACROSS THE REGION WITH A FEW SPOTS TOPPING OUT ABOVE 80 DEGREES. BESIDES SOME SPRINKLES OR LIGHT RAIN SHOWERS ACROSS NORTH AND CENTRAL TEXAS...ALL OF THE ACTION HAS BEEN ACROSS WEST TEXAS ALONG THE DRYLINE. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS EVENING MAINLY WEST OF THE I-35 CORRIDOR. SOME OF THE STORMS CURRENTLY OVER WEST TEXAS SHOULD APPROACH THE WESTERN PARTS OF THE FORECAST AREA TOWARD MIDNIGHT AND APPROACH THE I-35 CORRIDOR BY DAYBREAK SUNDAY. THERE WILL BE THE POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL AS WELL AS HEAVY RAIN WITH THESE STORMS. A FLASH FLOOD WATCH WILL BE IN EFFECT STARTING AT 7 PM THIS EVENING ALONG AND WEST OF A BOWIE TO HAMILTON LINE. STARTING AT 6 AM SUNDAY THE FLASH FLOOD WATCH WILL BE IN EFFECT FOR AREAS ALONG AND WEST OF A BONHAM TO CORSICANA TO FRANKLIN LINE AND THIS WATCH WILL REMAIN IN EFFECT UNTIL 6 AM TUESDAY. SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS. RAINFALL TOTALS OF 3 TO OVER 6 INCHES ARE FORECAST FOR THE PERIOD ENDING AT 6 PM TUESDAY WITH ISOLATED HEAVIER AMOUNTS IN EXCESS OF 8 INCHES. RUNOFF FROM THESE STORMS WILL LIKELY ALSO RESULT IN SOME RIVER FLOODING ALONG PARTS OF THE TRINITY AND BRAZOS RIVER SYSTEMS. ALSO...THE SULPHUR AND SABINE WILL BE AFFECTED DURING THE EARLY PART OF THE WEEK. THERE WILL BE THE POTENTIAL FOR SEVERE THUNDERSTORMS SUNDAY AFTERNOON AND EVENING ACROSS THE FORECAST AREA. THE BIGGEST CONCERN THOUGH WILL BE FOR AREAS CLOSER TO A WARM FRONT THAT IS FORECAST TO EXTEND ACROSS CENTRAL TEXAS. DEWPOINTS ARE EXPECTED TO CLIMB INTO THE MID 60S TO LOWER 70S AND MIXED LAYER CAPES WILL RISE TO AROUND 1500 J/KG. FORECAST SOUNDINGS SHOW VERY STRONG SHEAR. THUS EXPECT THERE TO BE THE RISK OF SOME TORNADOES SUNDAY AFTERNOON/EVENING MAINLY SOUTH OF I-20. EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO CONTINUE SUNDAY NIGHT THROUGH MONDAY NIGHT WITH HEAVY RAIN LIKELY AS MODELS INDICATE PWATS OF 1.5 TO NEARLY 2 INCHES. THERE WILL BE THE POTENTIAL FOR SOME SEVERE STORMS MONDAY WITH HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. THE HEAVY RAIN IS EXPECTED TO START TO SHIFT TO THE EAST TUESDAY BUT SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST TUESDAY THROUGH NEXT SATURDAY. WITH THE CLOUD COVER AND SOUTHERLY FLOW CONTINUING THROUGH MOST OF THE COMING WEEK...EXPECT LOWS TO BE ABOVE SEASONAL NORMALS. THE RAIN SHOULD KEEP HIGHS NEAR TO SLIGHTLY BELOW NORMAL SUNDAY THROUGH TUESDAY WITH SLIGHTLY ABOVE SEASONAL NORMALS WEDNESDAY INTO NEXT WEEKEND. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH 67 72 65 74 63 / 40 100 90 70 70 WACO 68 73 66 73 64 / 50 100 90 70 60 PARIS 65 71 63 71 61 / 20 80 80 80 70 DENTON 67 70 62 73 62 / 50 100 90 60 70 MCKINNEY 66 71 64 73 63 / 30 100 90 70 70 DALLAS 67 72 66 74 64 / 40 100 90 70 70 TERRELL 67 72 66 74 63 / 30 100 90 70 60 CORSICANA 66 74 66 74 64 / 30 100 90 80 60 TEMPLE 68 74 65 73 64 / 50 100 90 80 60 MINERAL WELLS 65 71 60 73 61 / 90 100 90 50 70 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ091-100-101-115- 116-129-130-141>143. FLASH FLOOD WATCH FROM 7 AM CDT SUNDAY THROUGH TUESDAY MORNING FOR TXZ092>094-102>105-117>121-131>134-144>147-156>162-174-175. && 79/82
Hazardous weather outlook, Apr 16, 3:55 PM CDT, 12 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 355 PM CDT SAT APR 16 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 355 PM CDT SAT APR 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. THERE IS CHANCE OF THUNDERSTORMS MAINLY ACROSS THE WESTERN HALF OF THE REGION TONIGHT. SOME STORMS MAY BECOME SEVERE...PARTICULARLY ALONG AND WEST OF A LINE FROM BOWIE TO HAMILTON...WITH DAMAGING WINDS...LARGE HAIL AND A FEW TORNADOES POSSIBLE. THIS SAME AREA COULD SEE LOCALLY HEAVY RAIN WHICH MAY LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED TO NUMEROUS THUNDERSTORMS WILL SPREAD EAST ACROSS ALL OF NORTH AND CENTRAL TEXAS SUNDAY THROUGH TUESDAY WITH THE HIGHEST CHANCES LATE SUNDAY THROUGH MONDAY. HEAVY RAINFALL AND FLASH FLOODING WILL BE POSSIBLE DURING THIS TIME. SOME STORMS COULD BE SEVERE WITH DAMAGING WINDS...LARGE HAIL AND A FEW TORNADOES. THE HIGHEST THREAT FOR SEVERE WEATHER INCLUDING TORNADOES APPEARS TO BE SUNDAY AFTERNOON AND SUNDAY NIGHT. WITH SUCH A BROAD AREA OF INSTABILITY...MOISTURE AND SHEAR IN PLACE...JUST ABOUT ANY OF OUR COUNTIES COULD SEE A SEVERE STORM OR EXPERIENCE FLOODING. RAIN AND STORM CHANCES DIMINISH LATE TUESDAY AND WILL REMAIN LOW THROUGH THE END OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED ALONG AND WEST OF A LINE FROM BOWIE TO HAMILTON LATE THIS EVENING THROUGH THE OVERNIGHT HOURS.
In the hours before
Special weather statement, Apr 16, 11:55 PM CDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1155 PM CDT SAT APR 16 2016
TXZ116-170530-
PALO PINTO TX-
1155 PM CDT SAT APR 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PALO PINTO COUNTY UNTIL
1230 AM CDT...
AT 1155 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHWEST OF MINERAL WELLS...MOVING NORTH AT 40 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MINERAL WELLS AND GRAFORD.
THIS STORM MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL
INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3301 9831 3300 9830 3300 9806 3273 9806
3260 9809 3261 9830 3301 9832
TIME...MOT...LOC 0455Z 184DEG 33KT 3269 9820
BAINSpecial weather statement, Apr 17, 12:54 AM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1254 AM CDT SUN APR 17 2016 TXZ116-117-170630- PALO PINTO TX-PARKER TX- 1254 AM CDT SUN APR 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PARKER AND NORTHEASTERN PALO PINTO COUNTIES UNTIL 130 AM CDT... AT 1253 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MINERAL WELLS...MOVING NORTH AT 30 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MINERAL WELLS...GRAFORD...COOL...MINERAL WELLS STATE PARK AND MILLSAP. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING OF LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3300 9830 3300 9794 3264 9804 3265 9830 TIME...MOT...LOC 0553Z 189DEG 25KT 3273 9812 JLDUNN
Special weather statement, Apr 17, 1:39 AM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 139 AM CDT SUN APR 17 2016 TXZ100-170715- YOUNG TX- 139 AM CDT SUN APR 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN YOUNG COUNTY UNTIL 215 AM CDT... AT 138 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES NORTHEAST OF WOODSON...OR 15 MILES WEST OF GRAHAM...MOVING NORTH AT 25 MPH. DIME SIZE HAIL AND WINDS TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... OLNEY AND NEWCASTLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3296 9871 3296 9895 3339 9895 3336 9862 TIME...MOT...LOC 0638Z 190DEG 23KT 3311 9885 JLDUNN
Special weather statement, Apr 17, 3:14 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
314 AM CDT SUN APR 17 2016
TXZ101-170845-
JACK TX-
314 AM CDT SUN APR 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR JACK COUNTY UNTIL 345 AM CDT...
AT 313 AM CDT...A STRONG THUNDERSTORM WAS REPORTED OVER JACKSBORO...
MOVING EAST AT 35 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JACKSBORO AND NEWPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3344 9798 3343 9792 3307 9792 3302 9826
3347 9828 3347 9798
TIME...MOT...LOC 0813Z 253DEG 29KT 3322 9815
66Special weather statement, Apr 17, 3:40 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
340 AM CDT SUN APR 17 2016
TXZ091-102-170930-
MONTAGUE TX-WISE TX-
340 AM CDT SUN APR 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WISE AND MONTAGUE
COUNTIES UNTIL 430 AM CDT...
AT 340 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NEWPORT...OR 10 MILES SOUTHWEST OF BOWIE...MOVING NORTHEAST AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DECATUR...BRIDGEPORT...BOWIE...NOCONA...ALVORD...ST. JO...CHICO...
FORESTBURG...SUNSET...STONEBURG...RUNAWAY BAY AND LAKE BRIDGEPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3383 9749 3323 9747 3315 9792 3343 9792
3344 9798 3372 9798
TIME...MOT...LOC 0840Z 229DEG 35KT 3343 9793
66Special weather statement, Apr 17, 4:12 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 412 AM CDT SUN APR 17 2016 TXZ116-129-130-171000- PALO PINTO TX-EASTLAND TX-ERATH TX- 412 AM CDT SUN APR 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EASTLAND... NORTHWESTERN ERATH AND SOUTHWESTERN PALO PINTO COUNTIES UNTIL 500 AM CDT... AT 411 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF GORDON...OR 12 MILES EAST OF RANGER...MOVING NORTH AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GORDON...HUCKABAY...STRAWN AND MINGUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3235 9830 3234 9855 3270 9857 3270 9819 TIME...MOT...LOC 0911Z 188DEG 21KT 3243 9847 STALLEY
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 10:57 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 63 min |
| Apr 16, 11:55 PM CDT | Special Weather Statement | FWD | Palo Pinto | 35 min |
| Apr 17, 12:01 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto | 44 min |
| Apr 17, 12:54 AM CDT | Special Weather Statement | FWD | Palo Pinto | 36 min |
| Apr 17, 12:58 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 47 min |
| Apr 17, 1:39 AM CDT | Special Weather Statement | FWD | Young | 36 min |
| Apr 17, 1:59 AM CDT | Areal Flood Advisory | FWD | Young | 2 hr |
| Apr 17, 2:02 AM CDT | Areal Flood Advisory | FWD | Stephens | 118 min |
| Apr 17, 2:32 AM CDT | Flash Flood Warning | FWD | Jack, Palo Pinto, Stephens, Young | 6 hr |
| Apr 17, 2:53 AM CDT | Areal Flood Advisory | FWD | Eastland | 3 hr |
| Apr 17, 3:14 AM CDT | Special Weather Statement | FWD | Jack | 31 min |
| Apr 17, 3:40 AM CDT | Special Weather Statement | FWD | Montague, Wise | 50 min |
| Apr 17, 3:46 AM CDT | River Flood Warning | FWD | Wise | 14 days |
| Apr 17, 4:12 AM CDT | Special Weather Statement | FWD | Palo Pinto | 48 min |
| Apr 17, 4:34 AM CDT | Special Weather Statement | FWD | Cooke | 56 min |
| Apr 17, 5:02 AM CDT | Areal Flood Advisory | FWD | Erath, Hood, Palo Pinto, Parker | 3 hr |
| Apr 17, 5:02 AM CDT | Special Weather Statement | FWD | Erath | 43 min |
| Apr 17, 5:35 AM CDT | River Flood Warning | FWD | Parker | 3 days |
| Apr 17, 5:41 AM CDT | Flash Flood Warning | FWD | Erath, Palo Pinto | 3 hr |
| Apr 17, 5:51 AM CDT | Special Weather Statement | FWD | Erath | 24 min |
| Apr 17, 6:14 AM CDT | Special Weather Statement | FWD | Erath | 46 min |
| Apr 17, 6:25 AM CDT | Special Weather Statement | FWD | Grayson | 50 min |
| Apr 17, 6:37 AM CDT | Special Weather Statement | FWD | Lampasas, Mills | 53 min |
| Apr 17, 7:14 AM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 3 hr |
| Apr 17, 7:27 AM CDT | Tornado Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 33 min |
| Apr 17, 7:51 AM CDT | Tornado Warning | FWD | Hamilton, Mills | 24 min |
| Apr 17, 8:15 AM CDT | Tornado Warning | FWD | Hamilton, Mills | 30 min |
| Apr 17, 8:24 AM CDT | River Flood Warning | FWD | Hunt | 61 hr |
| Apr 17, 8:24 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 54 hr |
| Apr 17, 8:29 AM CDT | Areal Flood Warning | FWD | Jack, Palo Pinto | 3 hr |
| Apr 17, 8:40 AM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Apr 17, 9:06 AM CDT | River Flood Warning | FWD | Limestone | 66 hr |
| Apr 17, 9:06 AM CDT | River Flood Warning | FWD | Leon, Robertson | 8 days |
| Apr 17, 9:18 AM CDT | Flash Flood Warning | FWD | Bosque, Coryell, Hamilton | 4 hr |
| Apr 17, 9:39 AM CDT | River Flood Warning | FWD | Jack | 6 days |
| Apr 17, 9:40 AM CDT | Flash Flood Warning | FWD | Ellis, Hill | 3 hr |
| Apr 17, 9:41 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 42 hr |
| Apr 17, 10:38 AM CDT | River Flood Warning | FWD | Denton | 64 hr |
| Apr 17, 10:59 AM CDT | Areal Flood Advisory | FWD | Johnson | 3 hr |
| Apr 17, 11:16 AM CDT | Flash Flood Warning | FWD | Johnson | 119 min |
| Apr 17, 11:21 AM CDT | River Flood Warning | FWD | Dallas | 31 hr |
| Apr 17, 11:22 AM CDT | Flash Flood Warning | FWD | Ellis, Hill, McLennan, Navarro | 2 hr |
| Apr 17, 11:28 AM CDT | Areal Flood Warning | FWD | Jack, Palo Pinto | 6 hr |
| Apr 17, 11:32 AM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| Apr 17, 11:43 AM CDT | Areal Flood Advisory | FWD | Dallas, Denton, Tarrant | 4 hr |
| Apr 17, 12:08 PM CDT | River Flood Warning | FWD | Bosque | 21 hr |
| Apr 17, 12:12 PM CDT | River Flood Warning | FWD | Collin | 57 hr |
| Apr 17, 12:12 PM CDT | River Flood Warning | FWD | Navarro | 5 days |
| Apr 17, 12:12 PM CDT | River Flood Warning | FWD | Dallas | 15 days |
| Apr 17, 12:12 PM CDT | River Flood Warning | FWD | Ellis, Kaufman | 4 days |
| Apr 17, 12:12 PM CDT | River Flood Warning | FWD | Henderson, Navarro | 20 days |
| Apr 17, 12:12 PM CDT | River Flood Warning | FWD | Anderson, Freestone, Leon | 22 days |
| Apr 17, 12:20 PM CDT | Flash Flood Warning | FWD | Bell, Coryell | 115 min |
| Apr 17, 12:44 PM CDT | Flash Flood Warning | FWD | Bell, Falls, Milam, Robertson | 9 hr |
| Apr 17, 1:06 PM CDT | Areal Flood Advisory | FWD | Johnson | 3 hr |
| Apr 17, 3:10 PM CDT | River Flood Warning | FWD | Milam | 3 days |
| Apr 17, 3:10 PM CDT | River Flood Warning | FWD | Milam | 4 days |
| Apr 17, 3:10 PM CDT | River Flood Warning | FWD | Coryell | 22 hr |
| Apr 17, 4:19 PM CDT | Special Weather Statement | FWD | Young | 26 min |
| Apr 17, 4:56 PM CDT | Flash Flood Warning | FWD | Bell | 5 hr |
| Apr 17, 5:29 PM CDT | Areal Flood Warning | FWD | Jack, Palo Pinto | 3 hr |
| Apr 17, 6:39 PM CDT | Flash Flood Warning | FWD | Limestone | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.